MAUDE Adverse Event Report: ABBOTT MEDICAL PROCLAIM¿ 7 IMPLANTABLE PULSE GENERATOR, HEADER M; SCS IPG

ABBOTT MEDICAL PROCLAIM¿ 7 IMPLANTABLE PULSE GENERATOR, HEADER M; SCS IPG
Model Number 3663
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 08/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated product #1 pi main (b)(4).A patient's ipg became inoperable was reported to abbott.The ipg was not set to surgery mode while the patient underwent an unrelated surgical procedure.No intervention is scheduled at this time.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.During processing of this incident, attempts were made to obtain complete patient information.Further information was requested but not received.
 
Event or Problem Description
It was reported that the patient underwent an unrelated surgery and did not place the ipg into surgery mode.As a result, the ipg became inoperable.Surgical intervention may take place at a later date to address the issue.

Brand Name
PROCLAIM¿ 7 IMPLANTABLE PULSE GENERATOR, HEADER M
Common Device Name
SCS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key17662084
Report Number1627487-2023-04143
Device Sequence Number15004644
Product Code LGW
UDI-Device Identifier05415067020239
UDI-Public05415067020239
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/05/2020
Device Model Number3663
Device Lot Number6563204
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2023
Initial Report FDA Received Date08/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/06/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1627487/06/02/2017/001-C
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale